×

zbMATH — the first resource for mathematics

An algebraization of vector bundles on compact manifolds. (English) Zbl 0236.55016

MSC:
55R50 Stable classes of vector space bundles in algebraic topology and relations to \(K\)-theory
58A99 General theory of differentiable manifolds
55N15 Topological \(K\)-theory
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Artin, M.; Mazur, B., On periodic points, Ann. math., 81, 2, 82-99, (1965) · Zbl 0127.13401
[2] Atiyak, M., K-theory, (1967), Benjamin New York
[3] Bass, H., Algebraic K-theory, (1968), Benjamin New York · Zbl 0174.30302
[4] Bishop, R.; Crittenden, R.J., Geometry of manifolds, monographs in pure and applied mathematics, 15, (1964), Academic Press New York · Zbl 0132.16003
[5] Bourbaki, N., Algébre commutative, (1964), Hermann Paris, ch. 5, 6 · Zbl 0205.34302
[6] Cartan, H., Variétés analytiques réelles et variétés analytiques complexes, Bull. soc. math France, 85, 77-99, (1957) · Zbl 0083.30502
[7] Claborn, L.; Fossum, R., Generalization of the notion of class group, Illinois J. math., 12, 228-253, (1968) · Zbl 0159.04901
[8] Evans, E.G., Projective modules as fiber bundles, Proc. am. math. soc., 27, 623-626, (1971) · Zbl 0213.29801
[9] Fossum, R., Vector bundles over spheres are algebraic, Invent. math., 8, 222-225, (1969) · Zbl 0176.52903
[10] Frisch, J., Points de platitude d’un morphisme d’espaces analytiques complexes, Invent. math., 4, 118-138, (1967) · Zbl 0167.06803
[11] Geramita, A.V.; Roberts, L.G., Algebraic vector bundles on projective space, Invent. math., 10, 298-304, (1970) · Zbl 0199.55601
[12] Grauert, H., Analytische faserungen über holomorph-vollständige Räume, Math. ann., 135, 273, (1958) · Zbl 0081.07401
[13] Grothendieck, A.; Dieudonné, J., Eléments de géométrie algébrique, Publ. math. inst. hautes etudes sci., 28, 32, (1966-1967), ch. IV, parties 3, 4. · Zbl 0203.23301
[14] Hubbard, J., On the cohomology of Nash sheaves, Faculté de sciences d’orsay, (1971), to appear
[15] Lissner, D.; Lønsted, K., Reduction of projective modulus in ring extensions, (1971), University of Copenhagen, to appear
[16] Lissner, D.; Moore, N., Projective modules over certain rings of quotients of affine rings, J. algebra, 15, 72-80, (1970) · Zbl 0213.04803
[17] Margaglio, C., Sobre una correspondencia biunivoca entre los conjuntos de ciertos espacios fibrados y ciertos haces localmente libres, Bol. acad. ci. fis. mat. nat., 27, 76, 86-91, (1967)
[18] Nash, J.F., Real algebraic manifolds, Ann. math., 56, 2, 405-421, (1952) · Zbl 0048.38501
[19] Raynaud, M., Anneaux locaux henséliens, () · Zbl 0203.05102
[20] Swan, R., Vector bundles and projective modules, Trans. am. math. soc., 105, 264-277, (1962) · Zbl 0109.41601
[21] Tognoli, A., Sulla classificazione dei fibrati analitici reali E-principali, Ann. scuola norm. sup. Pisa, 23, 75-86, (1969) · Zbl 0195.25001
[22] Lazzeri, F.; Tognoli, A., Sugli spazi algebrici, Ann. scuola norm. sup. Pisa, 24, 597-647, (1970) · Zbl 0205.25201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.